# SDR COZA20120920012

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,132 hours, 16,210 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 14799
- Condition: Leaking
- Location: Le Slat
- Part time: 25,132 hours, 16,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 8 LEADING EDGE SLAT ACTUATOR LEAKING.  REPLACED ACTUATOR P/N 381800-1005.  LEAK FIXED.
